American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Karsten Matthies and Arnd Scheel. Exponential averaging for Hamiltonian evolution equations. Trans. Amer. Math. Soc. 355 (2003) 747-773. MR 1932724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia